A

  • Additive On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Almost bi-multiplicative Joint Continuity of Bi-multiplicative Functionals [Volume 18, Issue 2, 2021, Pages 33-44]

  • Atomic system $K$-orthonormal and $K$-Riesz Bases [Volume 18, Issue 1, 2021, Pages 59-72]

B

  • Banach algebra Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

  • Bernardi operator A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

  • Bicomplex Bicomplex Frames [Volume 18, Issue 3, 2021, Pages 69-89]

  • Bi-Hamiltonian Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Bi-multiplicative functional Joint Continuity of Bi-multiplicative Functionals [Volume 18, Issue 2, 2021, Pages 33-44]

  • Boundary Layer Investigation of the Boundary Layers of the Singular Perturbation Problem Including the Cauchy-Euler Differential Equation [Volume 18, Issue 4, 2021, Pages 73-96]

  • Bounded function On New Extensions of Hermite-Hadamard Inequalities for Generalized Fractional Integrals [Volume 18, Issue 1, 2021, Pages 73-88]

C

  • Carlson-type inequality Generalizations of Related Fritz Carlson Type Inequalities for Fuzzy Integrals [Volume 18, Issue 4, 2021, Pages 131-153]

  • CAT(0) space On Approximating Fixed Point in CAT(0) Spaces [Volume 18, Issue 4, 2021, Pages 113-130]

  • Cauchy-Lipschitz method Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

  • Cebysev inequality Weighted Cebysev Type Inequalities for Double Integrals and Application [Volume 18, Issue 4, 2021, Pages 59-72]

  • Closed range Two Equal Range Operators on Hilbert $C^*$-modules [Volume 18, Issue 2, 2021, Pages 85-96]

  • Codomain On Some Linear Operators Preserving Disjoint Support Property [Volume 18, Issue 3, 2021, Pages 41-49]

  • Coefficient conditions A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

  • Coincidence point Coincidence Point Results for Different Types of $ H_b^{+} $-contractions on $m_b$-Metric Spaces [Volume 18, Issue 2, 2021, Pages 1-31]

  • Common fixed points Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

  • Comonotone functions Generalizations of Related Fritz Carlson Type Inequalities for Fuzzy Integrals [Volume 18, Issue 4, 2021, Pages 131-153]

  • Complete Boolean algebras Some Properties of Complete Boolean Algebras [Volume 18, Issue 2, 2021, Pages 63-71]

  • Condensing operator Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Controlled $K$-fusion frame A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Controlled fusion frame A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Control matrix Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Convergence rate Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Convolution A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

  • Coupled fixed point On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces [Volume 18, Issue 1, 2021, Pages 123-136]

D

  • Dhage hybrid fixed point theorem Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

  • Disjoint support On Some Linear Operators Preserving Disjoint Support Property [Volume 18, Issue 3, 2021, Pages 41-49]

  • Drygas On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Dual frame Gabor Dual Frames with Characteristic Function Window [Volume 18, Issue 1, 2021, Pages 47-57]

  • Dual frame Introduction of Frame in Tensor Product of $n$-Hilbert Spaces [Volume 18, Issue 4, 2021, Pages 1-18]

E

  • Elliptic operator Interior Schauder-Type Estimates for Higher-Order Elliptic Operators in Grand-Sobolev Spaces [Volume 18, Issue 2, 2021, Pages 129-148]

  • Extreme points A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

F

  • Fixed point A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Fixed point Fixed Point Theorems for Geraghty Type Contraction Mappings in Complete Partial $b_{v}left( s ight) $-Metric Spaces [Volume 18, Issue 2, 2021, Pages 45-62]

  • Fixed point On Approximating Fixed Point in CAT(0) Spaces [Volume 18, Issue 4, 2021, Pages 113-130]

  • Fixed point Fixed Point Theorems for Fuzzy $(gamma,eta)$-Contractions in non-Archimedean Fuzzy Metric Spaces [Volume 18, Issue 4, 2021, Pages 31-44]

  • Frame A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Frame Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Frame Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Frame Introduction of Frame in Tensor Product of $n$-Hilbert Spaces [Volume 18, Issue 4, 2021, Pages 1-18]

  • Frank-Pick's inequality A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

  • Functional equation On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Fundamental Solution Investigation of the Boundary Layers of the Singular Perturbation Problem Including the Cauchy-Euler Differential Equation [Volume 18, Issue 4, 2021, Pages 73-96]

  • Fuzzy cone metric space $mathcal{I}$-convergence in Fuzzy Cone Normed Spaces [Volume 18, Issue 4, 2021, Pages 45-57]

  • Fuzzy integral inequality Generalizations of Related Fritz Carlson Type Inequalities for Fuzzy Integrals [Volume 18, Issue 4, 2021, Pages 131-153]

  • Fuzzy measure Generalizations of Related Fritz Carlson Type Inequalities for Fuzzy Integrals [Volume 18, Issue 4, 2021, Pages 131-153]

  • Fuzzy metric space Some Properties of Lebesgue Fuzzy Metric Spaces [Volume 18, Issue 1, 2021, Pages 1-14]

  • Fuzzy normed space $mathcal{I}$-convergence in Fuzzy Cone Normed Spaces [Volume 18, Issue 4, 2021, Pages 45-57]

G

  • Gabor frame‎ Gabor Dual Frames with Characteristic Function Window [Volume 18, Issue 1, 2021, Pages 47-57]

  • Gabor system Gabor Dual Frames with Characteristic Function Window [Volume 18, Issue 1, 2021, Pages 47-57]

  • Gauss-Winkler inequality A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

  • Generalized $alpha_*$-$psi$-contractive multi-valued mappings Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

  • Generalized $alpha$-nonexpansive mapping On Approximating Fixed Point in CAT(0) Spaces [Volume 18, Issue 4, 2021, Pages 113-130]

  • Generalized Geraghty contraction Fixed Point Theorems for Geraghty Type Contraction Mappings in Complete Partial $b_{v}left( s ight) $-Metric Spaces [Volume 18, Issue 2, 2021, Pages 45-62]

  • Generalized metric space Fixed Point Theorems for Geraghty Type Contraction Mappings in Complete Partial $b_{v}left( s ight) $-Metric Spaces [Volume 18, Issue 2, 2021, Pages 45-62]

  • G-fusion Frame Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Grand-Sobolev space Interior Schauder-Type Estimates for Higher-Order Elliptic Operators in Grand-Sobolev Spaces [Volume 18, Issue 2, 2021, Pages 129-148]

H

  • Harmonic mapping A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

  • Hermite-Hadamard inequality On New Extensions of Hermite-Hadamard Inequalities for Generalized Fractional Integrals [Volume 18, Issue 1, 2021, Pages 73-88]

  • Higher-order Interior Schauder-Type Estimates for Higher-Order Elliptic Operators in Grand-Sobolev Spaces [Volume 18, Issue 2, 2021, Pages 129-148]

  • Hilbert $C^*$-module Two Equal Range Operators on Hilbert $C^*$-modules [Volume 18, Issue 2, 2021, Pages 85-96]

  • Hilbert $mathcal{A}$-module Integral $K$-Operator Frames for $End_{mathcal{A}}^{st}(mathcal{H})$ [Volume 18, Issue 3, 2021, Pages 91-107]

  • Hybrid differential equations Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

  • Hyers-Ulam stability On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

I

  • Ideal convergence $mathcal{I}$-convergence in Fuzzy Cone Normed Spaces [Volume 18, Issue 4, 2021, Pages 45-57]

  • Ideal limit point $mathcal{I}$-convergence in Fuzzy Cone Normed Spaces [Volume 18, Issue 4, 2021, Pages 45-57]

  • Integrable system Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Interior Schauder-type Estimates Interior Schauder-Type Estimates for Higher-Order Elliptic Operators in Grand-Sobolev Spaces [Volume 18, Issue 2, 2021, Pages 129-148]

  • Isometry On Some Linear Operators Preserving Disjoint Support Property [Volume 18, Issue 3, 2021, Pages 41-49]

J

  • Jointly continuous Joint Continuity of Bi-multiplicative Functionals [Volume 18, Issue 2, 2021, Pages 33-44]

L

  • Lebesgue measure zero On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Lebesgue property Some Properties of Lebesgue Fuzzy Metric Spaces [Volume 18, Issue 1, 2021, Pages 1-14]

  • Linear preserver On Some Linear Operators Preserving Disjoint Support Property [Volume 18, Issue 3, 2021, Pages 41-49]

  • Lorentz-Minkowski space On 1-index of Unstable Spacelike Hypersurfaces in Pseudo-Euclidean Spheres [Volume 18, Issue 4, 2021, Pages 97-111]

M

  • Measure of noncompactness Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Mild solution Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Minkowski's inequality A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

  • Monotone property On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces [Volume 18, Issue 1, 2021, Pages 123-136]

  • Montgomery identity Weighted Cebysev Type Inequalities for Double Integrals and Application [Volume 18, Issue 4, 2021, Pages 59-72]

  • Moore-Penrose inverse Two Equal Range Operators on Hilbert $C^*$-modules [Volume 18, Issue 2, 2021, Pages 85-96]

N

  • Necessary Conditions Investigation of the Boundary Layers of the Singular Perturbation Problem Including the Cauchy-Euler Differential Equation [Volume 18, Issue 4, 2021, Pages 73-96]

  • Newton transformation On 1-index of Unstable Spacelike Hypersurfaces in Pseudo-Euclidean Spheres [Volume 18, Issue 4, 2021, Pages 97-111]

O

  • Operator equation Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Order closed Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

  • Ordered metric space On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces [Volume 18, Issue 1, 2021, Pages 123-136]

  • Orthonormal basis $K$-orthonormal and $K$-Riesz Bases [Volume 18, Issue 1, 2021, Pages 59-72]

P

  • Partial $b_{v}left( sright) $ metric spaces Fixed Point Theorems for Geraghty Type Contraction Mappings in Complete Partial $b_{v}left( s ight) $-Metric Spaces [Volume 18, Issue 2, 2021, Pages 45-62]

  • Partially ordered set Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

  • Perturbation Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Pexider equation On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Poisson random measure Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Preconditioning Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Pr'{e}kopa-Leindler's inequality A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

Q

  • Quadratic On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Quadratic differential equation Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

R

  • Rational type contraction On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces [Volume 18, Issue 1, 2021, Pages 123-136]

  • Riesz basis $K$-orthonormal and $K$-Riesz Bases [Volume 18, Issue 1, 2021, Pages 59-72]

S

  • Set-valued functios A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

  • Singular Perturbation Problem Investigation of the Boundary Layers of the Singular Perturbation Problem Including the Cauchy-Euler Differential Equation [Volume 18, Issue 4, 2021, Pages 73-96]

  • Spacelike On 1-index of Unstable Spacelike Hypersurfaces in Pseudo-Euclidean Spheres [Volume 18, Issue 4, 2021, Pages 97-111]

  • Steepest descent method Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Strongly algebraically closed algebras Some Properties of Complete Boolean Algebras [Volume 18, Issue 2, 2021, Pages 63-71]

  • Sugeno integral A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

  • Sugeno integral Generalizations of Related Fritz Carlson Type Inequalities for Fuzzy Integrals [Volume 18, Issue 4, 2021, Pages 131-153]

T

  • Temperature Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

  • Tensor product of Hilbert spaces Introduction of Frame in Tensor Product of $n$-Hilbert Spaces [Volume 18, Issue 4, 2021, Pages 1-18]

  • Thunsdorff's inequality A Review on Some Fuzzy Integral Inequalities [Volume 18, Issue 3, 2021, Pages 153-185]

V

  • Variables of separation Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Variational inequality Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

  • Viscoplastic Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

W

  • Weak $G$-complete Some Properties of Lebesgue Fuzzy Metric Spaces [Volume 18, Issue 1, 2021, Pages 1-14]

  • Weakly Chatterjea mappings A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Weakly contractive mappings A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Weakly increasing Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

  • Weakly Kannan mappings A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Weakly Zamfirescu mappings A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Weaving g-fusion frame Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Weighted Cebyvsev inequality Weighted Cebysev Type Inequalities for Double Integrals and Application [Volume 18, Issue 4, 2021, Pages 59-72]

  • Weyl-Heisenberg bc-frame Bicomplex Frames [Volume 18, Issue 3, 2021, Pages 69-89]

  • Woven frame Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]